Show simple item record

dc.contributor.authorEl Baraka, Azzeddine ( Orcid Icon 0000-0002-1161-947X )
dc.date.accessioned2021-07-20T14:17:04Z
dc.date.available2021-07-20T14:17:04Z
dc.date.issued2006-08-31
dc.identifier.citationEl Baraka, A. (2006). BMO estimates near the boundary for solutions of elliptic systems. Electronic Journal of Differential Equations, 2006(101), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13974
dc.description.abstract

In this paper we show that the scale of Sobolev-Campanato spaces Lp,λ,s contain the general BMO-Triebel-Lizorkin spaces Fs∞,p as special cases, so that the conjecture by Triebel regarding estimates for solutions of scalar regular elliptic boundary value problems in Fs∞,p spaces (solved in the case p = 2 in a previous work) is completely solved now.

Also we prove that the method used for the scalar case works for systems, and we give a priori estimates near the boundary for solutions of regular elliptic systems in the general spaces Lp,λ,s containing BMO, Fs∞,p, and Morrey-Campanato spaces L2,λ as special cases. This result extends the work by the author in the scalar case.

dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectBMO-Triebel-Lizorkin spacesen_US
dc.subjectCampanato spacesen_US
dc.titleBMO estimates near the boundary for solutions of elliptic systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record